My Migraine Now causes my hands and feet to ache badly

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

shurluk
New Member


Date Joined Jun 2009
Total Posts : 5
   Posted 7/21/2009 4:07 AM (GMT -6)   
My migraines now are at there very worse in the evening when the temperature is declining and the barometric pressure is also changing. They also are bad when the temperature it rising. I live in Southern California and it has been around 105 F by 11Am lately. At 6:30 AM is is about 65 F and starts rising fast at that time. When the BP is rising while the temperature is declining my pain seem the worst.

My hands and feet now hurt more then my head during these attacks. they start out feeling numb but after awhile they really hurt bad. IT also feel like I am being stuck with pins as I get a very sharp pain time to time. My head also hurts but the pain in my hands and feet can of override the head pain. This is a new development and does worry me. Anyone else have such over all body pain with there migraines. I say over all because when the pain peaks the pain encompasses my whole body. It will start in the feet but son my legs hurt as well. My hands will hurt then my arms also start hurting. The pain is in both the right and left extremities but sometime only the left side is effected. Never is the right side effected by itself.

Does anyone else have this type of Migraine pain? Does anyone know of any articles about this migraine type? I have read somewhere that a Aura can include a numbness of the left arm or side. If this is a Aura then it is a non-stop or continual one.

Thank You for any help you may give.

shurluk
New Member


Date Joined Jun 2009
Total Posts : 5
   Posted 7/27/2009 7:17 PM (GMT -6)   
OK ... I saw no one had any idea what could be the problem so I started doing my own research.
Good new I found out why. It has to be from a B12 deficiency. I have most of the symptoms which you can look up if you wish.
I am thinking that when I was taking Effexor the Neurological symtoms of B12 deficiency were being masked.
I was off Effexor about two months when these new symptoms poped up. I was thinking they maybe were a result of a
continuing process of withdrawing from Effexor. I purchased some 1000MG tablets that melt under your tongue.
I look forward to not having the above mention symptoms and passably a improvement in my Migraines.
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, August 22, 2017 9:04 AM (GMT -6)
There are a total of 2,858,370 posts in 313,637 threads.
View Active Threads


Who's Online
This forum has 155232 registered members. Please welcome our newest member, hwtrdt.
649 Guest(s), 14 Registered Member(s) are currently online.  Details
PeteZa, Staying Tuned, Gemlin, TMC, The Warrior, Ox123, ALESSANDRO0108, PamSmith, MarjieKay, Gunner34, hwtrdt, Traveler, nourse, Nosila


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer